Doctors Lounge - Nephrology AnswersBack to Nephrology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/09/2017.
Forum Name: Miscellaneous Nephrology Topics
Question: Please help - Creatine
|Louise1982 - Wed Mar 16, 2005 3:51 am||
In the last 12 months my husband has had a few health issues. They first started with his high blood pressure and high cholestrol. When they did the blood test for Cholestrol they found that he had high levels of creatine (approximately 6 times the normal amount) so they made him do a urinary test over a couple of days and from which they discovered the creatine was about 12 times the normal amount. My husband also suffers from severe cramping which they thought this may be related to the high creatine, but however after going to a rhematologist and nephrologist and having more blood taken and also a biopsy done on his right arm and left leg they found nothing to explain the creatine or cramping. (During this time he had his sleeping pattern checked and we found out that he has mild narcalepsy, not sure if this is related to anything though). Anyway, since the doctors can not find anything and such a large amount of time has passed since the initial tests were completed as some doctors do they forget and don't take enough interest in the problems. Anyway to get to the point finally, my husband vomits fairly regularly at least 1 day a month he will vomit at any time and it can come on quite rapidly and sometimes he has vomiting, nausea over a couple of days. This is what he is going through at the moment, to which the doctor (not knowing any of his previous medical history) put it down to gastro. I would please like to know if very high levels of creatine can cause the vomiting and nausea and what a plan of action should we to go to our doctor with, we have just moved town and are looking for a permanent doctor at the moment, i am concerned that there is something more to all of his health issues however convincing the doctors that we have been to is a difficult task. If you can help in anyway at all it would be greatly appreciated. (sorry about the spelling mistakes).
|Rhonda P, CEP - Fri Mar 18, 2005 1:32 pm||
I have a few questions for you if you don't mind.
How heavy is your husband?
What line of work does he do?
Is he ever exposed to PAINT SOLVENTS or REMOVERS?
Has he had a cardiac workup done?
and lastly, did he have a BUN blood test done?
These answers will help me with your answer. Thank you very much.
Hope to hear from you soon,
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.